Alert archive / Texas / High Wind Warnings in 2009
High Wind Warning 3, NWS San Angelo, TX
NWS San Angelo, TX issued this high wind warning at Apr 2, 2009, 4:16 AM CDT for 18 counties in Texas. It took effect at Apr 2, 2009, 5:59 AM CDT. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 2, 2009, 4:16 AM CDT (09:16 UTC)
- In effect from
- Apr 2, 2009, 5:59 AM CDT
- Expired
- Apr 2, 2009, 10:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS San Angelo, TX
Counties Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, McCulloch County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Shackelford County, TX, Sterling County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The Dyess AFB radar (KDYX), 79 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 7:30 AM CDT | NON-TSTM WND DMG | San Angelo, TX | 7-8 INCH DIAMETER TREE LIMBS DOWN ON 1500 BLK OF PASEO DE VACA |
| Apr 2, 7:32 AM CDT | NON-TSTM WND GST 58 | San Angelo, TX | |
| Apr 2, 8:00 AM CDT | NON-TSTM WND DMG | Abilene, TX | LIGHT POLE AT A STADIUM BLOWN OVER ON THE EAST SIDE OF ABILENE NEAR THE FAIRGROUNDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.3 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5860 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KSJT 020916 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 416 AM CDT THU APR 2 2009 ...VERY WINDY CONDITIONS WILL CONTINUE ACROSS MOST OF WEST CENTRAL TEXAS THROUGH LATE MORNING... ..A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE OVER THE NORTHERN PORTIONS OF WEST CENTRAL TEXAS THROUGH THE MORNING HOURS. THIS WILL RESULT IN WINDY CONDITIONS ACROSS WEST CENTRAL TEXAS. ADDITIONALLY...AREAS OF BLOWING DUST AND REDUCED VISIBILITIES WILL BE POSSIBLE ACROSS PORTIONS OF THE AREA THROUGH THE MORNING HOURS. TXZ049-054-064>066-071>073-098-099-113-114-127-128-139-140-154- 155-021500- /O.UPG.KSJT.WI.Y.0006.000000T0000Z-090402T1500Z/ /O.NEW.KSJT.HW.W.0003.090402T0916Z-090402T1500Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL- THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN- MCCULLOCH-SAN SABA- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...HASKELL...THROCKMORTON...WOODSON... STAMFORD...ANSON...HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD... CROSS PLAINS...COLEMAN...BROWNWOOD...BRADY...SAN SABA 416 AM CDT THU APR 2 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. THE WIND ADVISORY IS NO LONGER IN EFFECT. AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES OVER THE NORTHERN BIG COUNTRY...WINDS WILL INCREASE TO 40 MPH WITH GUSTS TO 55 MPG OVER THE NORTHERN TWO THIRDS OF WEST CENTRAL TEXAS. AS THE LOW PRESSURE SYSTEM MOVES OUT OF THE AREA LATER THIS MORNING...WINDS WILL BEGIN TO ABATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 55 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ076>078-168>170-021500- /O.CON.KSJT.WI.Y.0006.000000T0000Z-090402T1500Z/ CROCKETT-SCHLEICHER-SUTTON-MENARD-KIMBLE-MASON- INCLUDING THE CITIES OF...OZONA...ELDORADO...SONORA...MENARD... JUNCTION...MASON 416 AM CDT THU APR 2 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES OVER THE NORTHERN PORTION OF WEST CENTRAL TEXAS THIS MORNING...WINDS WILL INCREASE TO 35 MPH WITH HIGHER GUSTS OVER THE SOUTHERN SECTIONS OF WEST CENTRAL TEXAS. AS THE LOW PRESSURE SYSTEM MOVES OUT OF THE AREA LATER THIS MORNING...WINDS WILL BEGIN TO ABATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 15
2 follow-up statements
000 WWUS74 KSJT 021059 CCA NPWSJT URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN ANGELO TX 559 AM CDT THU APR 2 2009 ...VERY WINDY CONDITIONS WILL CONTINUE ACROSS MOST OF WEST CENTRAL TEXAS THROUGH LATE MORNING... ..A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE OVER THE NORTHERN PORTIONS OF WEST CENTRAL TEXAS THROUGH THE MORNING HOURS. THIS WILL RESULT IN WINDY CONDITIONS ACROSS WEST CENTRAL TEXAS. ADDITIONALLY...AREAS OF BLOWING DUST AND REDUCED VISIBILITIES WILL BE POSSIBLE ACROSS PORTIONS OF THE AREA THROUGH THE MORNING HOURS. TXZ049-054-064>066-071>073-098-099-113-114-127-128-139-140-154- 155-021500- /O.UPG.KSJT.WI.Y.0006.000000T0000Z-090402T1500Z/ /O.COR.KSJT.HW.W.0003.090402T1059Z-090402T1500Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL- THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN- MCCULLOCH-SAN SABA- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...HASKELL...THROCKMORTON...WOODSON... STAMFORD...ANSON...HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD... CROSS PLAINS...COLEMAN...BROWNWOOD...BRADY...SAN SABA 559 AM CDT THU APR 2 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. THE WIND ADVISORY IS NO LONGER IN EFFECT. AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES OVER THE NORTHERN BIG COUNTRY...WINDS WILL INCREASE TO 40 MPH WITH GUSTS TO 55 MPH OVER THE NORTHERN TWO THIRDS OF WEST CENTRAL TEXAS. AS THE LOW PRESSURE SYSTEM MOVES OUT OF THE AREA LATER THIS MORNING...WINDS WILL BEGIN TO ABATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 55 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ076>078-168>170-021500- /O.CON.KSJT.WI.Y.0006.000000T0000Z-090402T1500Z/ CROCKETT-SCHLEICHER-SUTTON-MENARD-KIMBLE-MASON- INCLUDING THE CITIES OF...OZONA...ELDORADO...SONORA...MENARD... JUNCTION...MASON 559 AM CDT THU APR 2 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES OVER THE NORTHERN PORTION OF WEST CENTRAL TEXAS THIS MORNING...WINDS WILL INCREASE TO 35 MPH WITH HIGHER GUSTS OVER THE SOUTHERN SECTIONS OF WEST CENTRAL TEXAS. AS THE LOW PRESSURE SYSTEM MOVES OUT OF THE AREA LATER THIS MORNING...WINDS WILL BEGIN TO ABATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 15
000 WWUS74 KSJT 021456 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 956 AM CDT THU APR 2 2009 ...VERY WINDY CONDITIONS WILL CONTINUE ACROSS MOST OF WEST CENTRAL TEXAS THROUGH MID AFTERNOON... ..A STRONG LOW PRESSURE SYSTEM OVER SOUTH CENTRAL OKLAHOMA WILL MOVE EAST INTO THE ARKLATEX BY EARLY THIS EVENING. VERY WINDY CONDITIONS WILL CONTINUE ON THE BACK SIDE OF THE LOW PRESSURE AS THE PRESSURE GRADIENT REMAINS TIGHT ACROSS WEST CENTRAL TEXAS. THE WINDS WILL GRADUALLY SUBSIDE AS THE DAY WEARS ON AS THE LOW PRESSURE MOVES QUICKLY OFF TO THE EAST. ADDITIONALLY...AREAS OF BLOWING DUST AND REDUCED VISIBILITIES WILL BE POSSIBLE ACROSS PORTIONS OF THE AREA TODAY. TXZ049-054-064>066-071>073-098-099-113-114-127-128-139-140-154- 155-022100- /O.EXP.KSJT.HW.W.0003.000000T0000Z-090402T1500Z/ /O.EXB.KSJT.WI.Y.0006.090402T1500Z-090402T2100Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL- THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN- MCCULLOCH-SAN SABA- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...HASKELL...THROCKMORTON...WOODSON... STAMFORD...ANSON...HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD... CROSS PLAINS...COLEMAN...BROWNWOOD...BRADY...SAN SABA 956 AM CDT THU APR 2 2009 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...HIGH WIND WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THE HIGH WIND WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING. NORTHWEST WINDS SUSTAINED AT 30 TO 40 MPH WITH GUSTS OF 40 TO 50 MPH WILL CONTINUE THROUGH THE MORNING. THE WINDS WILL SLOWLY SUBSIDE THROUGH THE AFTERNOON. AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES A LITTLE AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ076>078-021600- /O.EXP.KSJT.WI.Y.0006.000000T0000Z-090402T1500Z/ CROCKETT-SCHLEICHER-SUTTON- INCLUDING THE CITIES OF...OZONA...ELDORADO...SONORA 956 AM CDT THU APR 2 2009 ...WIND ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING. NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH CAN BE EXPECTED THIS MORNING...BEFORE SLOWLY SUBSIDING THIS AFTERNOON. SINCE WINDS ARE NOT EXPECTED TO BE STRONG ENOUGH TO WARRANT THE CONTINUATION OF AN ADVISORY...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 10 AM. $$ TXZ168>170-022100- /O.EXT.KSJT.WI.Y.0006.000000T0000Z-090402T2100Z/ MENARD-KIMBLE-MASON- INCLUDING THE CITIES OF...MENARD...JUNCTION...MASON 956 AM CDT THU APR 2 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. NORTHWEST WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH WILL CONTINUE THROUGH THE MORNING. THE WINDS WILL SLOWLY SUBSIDE THROUGH THE AFTERNOON. AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES A LITTLE AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LACY
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this high wind warning went out at Apr 2, 4:14 AM CDT, 2 minutes earlier.
Area forecast discussion, Apr 2, 4:14 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 414 AM CDT THU APR 2 2009 .SHORT TERM... HAVE CLEARED LAST COUNTIES OUT OF SVR TSTM WATCH 101. LATEST SATELLITE AND WSR-88D DATA INDICATE SHOWERS AND THUNDERSTORMS ARE RAPIDLY MOVING OUT OF OUR SOUTHEASTERN COUNTIES. JUST BEHIND THIS LINE OF SHOWERS AND THUNDERSTORMS...A FAST-MOVING COLD FRONT IS MOVING SOUTHEAST AT 45 MPH. THIS FRONT CURRENTLY EXTENDS FROM NEAR SONORA NORTHEAST TO NEAR SAN SABA...AND IT WILL LIKELY CLEAR OUR SOUTHEASTERN COUNTIES BY SUNRISE. THE MAIN FORECAST CHALLENGES FOR TODAY ARE HIGH WINDS AND FIRE DANGER. BASED ON INITIALIZATION...THE NAM LOOKS BEST FOR WINDS TODAY. THE HIGHEST WINDS WILL BE MAINLY THIS MORNING AS THE COLD FRONT CONTINUES TO PUSH DEEPER INTO SOUTH TEXAS. BASED ON LATEST TRENDS AND RECENT RUC UPDATE...DECIDED TO ISSUE A HIGH WIND WARNING FOR ALL BUT OUR SOUTHERN SIX COUNTIES. WE ARE ESPECIALLY CONCERNED FOR VERY STRONG WINDS ACROSS THE BIG COUNTRY WHERE THE UPPER-LEVEL LOW WILL PASS CLOSE TODAY. FOR TONIGHT...WINDS WILL DIMINISH AFTER SUNSET AS A SURFACE HIGH PRESSURE DOME BUILDS OVER THE REGION. OVERNIGHT LOWS CLOSE TO MEX MOS LOOK REASONABLE. .LONG TERM... WARM UP WILL BEGIN FOR FRI INTO SAT AS HIGH RETREATS TO E AND FLOW TURNS BACK AROUND SRLY IN ADVANCE OF ANOTHER FRONT AND ASSOCIATED LOW TO MAKE ITS WAY INTO TX. NEXT FRONT LOOKING TO MOVE THROUGH LATE SAT. NOT LOOKING FOR ANY RAIN CHANCES WITH THIS SYSTEM. MAIN UPPER LOW DOES NOT SINK NEARLY AS FAR S AS 1ST SYSTEM DID ONLY TO KS/OK AND IS LOOKING TO HAVE EVEN LESS MOISTURE THAN THE FIRST SYSTEM...BUT SHOULD STILL GIVE US SOME COOLER TEMPERATURES FOR THE REMAINDER OF THE WEEKEND ON INTO THE BEGINNING OF THE NEXT WORK WEEK. BY LATE MON/EARLY TUE WARM UP BEGINS AS FLOW TURNS BACK AROUND TO THE S WITH WEAKENING HIGH...PERHAPS ANOTHER SYSTEM BY THE MIDDLE OF NEXT WEEK. FOR THE MOST PART A DRY WX PATTERN. 11 .FIRE WEATHER... TODAY WILL BE A VERY CRITICAL FIRE DANGER DAY. WITH VERY STRONG WINDS BEHIND THE FRONT AND MINIMUM RELATIVE HUMIDITY VALUES WELL BELOW OUR 20 PERCENT THRESHOLD...EXPECT A RED FLAG WARNING SOON WHICH WILL LIKELY COVER ALL OF OUR COUNTIES FOR MOST OF TODAY. BEYOND TODAY...LOOK FOR ELEVATED TO NEAR CRITICAL FIRE DANGER TO CONTINUE THROUGH THIS NEXT WEEKEND AND INTO THE START OF NEXT WEEK. ALSO...LOOK FOR ANOTHER COLD FRONT TO PUSH SOUTH ACROSS WEST CENTRAL TEXAS LATE SATURDAY INTO SATURDAY NIGHT. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 72 42 79 59 84 / 10 0 0 0 10 SAN ANGELO 73 44 81 56 86 / 0 0 0 0 0 JUNCTION 75 39 77 56 86 / 0 0 0 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 10 AM CDT THIS MORNING FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...FISHER... HASKELL...IRION...JONES...MCCULLOCH...NOLAN...RUNNELS...SAN SABA...SHACKELFORD...STERLING...TAYLOR...THROCKMORTON...TOM GREEN. RED FLAG WARNING UNTIL 5 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT... FISHER...HASKELL...IRION...JONES...KIMBLE...MASON...MCCULLOCH... MENARD...NOLAN...RUNNELS...SAN SABA...SCHLEICHER...SHACKELFORD... STERLING...SUTTON...TAYLOR...THROCKMORTON...TOM GREEN. WIND ADVISORY UNTIL 10 AM CDT THIS MORNING FOR THE FOLLOWING ZONES: CROCKETT...KIMBLE...MASON...MENARD...SCHLEICHER...SUTTON. &&
Hazardous weather outlook, Apr 1, 2:59 PM CDT, 13 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 259 PM CDT WED APR 1 2009 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-022000- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 259 PM CDT WED APR 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STORM SYSTEM TRACKING EAST ACROSS THE RED RIVER VALLEY ON THURSDAY...COMBINED WITH A MORNING COLD FRONTAL PASSAGE...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE REGION SOUTH OF INTERSTATE 20. WITH THE FORECAST TRACK OF ANOTHER POTENT STORM SYSTEM TO BE ACROSS THE CENTRAL ROCKIES INTO THE PLAINS...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR AGAIN ACROSS AREAS OF WEST CENTRAL TEXAS...FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 12:55 AM CDT | High Wind Warning | SJT | Callahan, Coke, Coleman, Concho, Crockett, Fisher and 12 more | 2 hr |
| Apr 2, 2:12 AM CDT | Wind Advisory | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 14 hr |
| Apr 2, 3:08 PM CDT | Fire Weather Watch | SJT | Callahan, Coke, Coleman, Concho, Crockett, Fisher and 12 more | 14 hr |
| Apr 2, 3:08 PM CDT | Fire Weather Watch | SJT | Callahan, Coke, Coleman, Concho, Crockett, Fisher and 12 more | 37 hr |
Nearby
High Wind Warnings in Texas, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.